# SDR AWXA9700141

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT SEAT LIGHT INOP AT ROW 11 LEFT.  REPLACED SEAT LIGHT ASSEMBLY, OPS CHECK GOOD.
